| Model Number |
Z210-12 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.The device was received for evaluation.Visual and functional testing were performed.Visual inspection found the device without the original open packaging.The sample was visually inspected under normal conditions of illumination and no discrepancies were detected.During functional testing no discrepancies detected; the water went through the sample.No root cause has to be determined since the complaint was not confirmed.This issue will be monitored for any increase in occurrence.If the occurrence of this issue increases significantly, additional investigative action will be taken.No product information has been provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# 617147.
Event or Problem Description
It was reported that immediately after opening the package, the customer attempted to pass irrigation water through the product, but couldn't.No patient injury was reported.